IJPAM: Volume 48, No. 2 (2008)

BINARY CURVES WITH MAXIMAL RANK IN $\mathbb {P}^n$, $n \ge 4$

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it

Abstract.A genus $g \ge 2$ binary curve is a nodal curve $X = D_1\cup D_2$ such that $D_1\cong D_2 \cong \mathbb {P}^1$ and $\sharp (D_1\cap D_2) = g+1$. Here we prove the existence of many embeddings of a general genus $g$ binary curve in $\mathbb {P}^n$, $n \ge 4$, with semibalanced bidegrees in the sense of L. Caporaso and with good postulation.

Received: August 29, 2008

AMS Subject Classification: 14H50, 14H10, 14H20

Key Words and Phrases: reducible curve, postulation, binary curve, stable curve

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 48
Issue: 2